# SDR UALA2009113003691

- Difficulty date: November 28, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 72,880 hours, 11,806 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T581446
- Condition: Cracked
- Location: Bs 246 Lbl 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 246 FLOORBEAM FWD SIDE VERT STIFFENER CRACKED AT LBL 20.  MAJOR REPAIR ACCOMPLISHED: INSTALLED NEW STIFFENER.
